Alert archive / Montana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 20, NWS Great Falls, MT

July 7, 2011Fergus County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jul 7, 2011, 9:32 AM MDT for Fergus County, Montana. It was in force for 30 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2011, 9:32 AM MDT (15:32 UTC)
Expired
Jul 7, 2011, 10:02 AM MDT
In force
30 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

County Fergus County, MT

The radar

The Glasgow radar (KGGW), 166 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 9:38 AM MDTHAIL 117 E Roy, MTQUARTER SIZED HAIL AND GUSTY WINDS.
Jul 7, 9:38 AM MDTHAIL 122 E Roy, MTQUARTER SIZED HAIL AND GUSTY WINDS.
Jul 7, 9:38 AM MDTHAIL 122 E Roy, MTQUARTER SIZED HAIL AND WIND GUSTS ESTIMATED AT 30 MPH.
Jul 7, 9:38 AM MDTHAIL 1.7522 E Roy, MTHAIL UP TO THE SIZE OF GOLF BALLS COVERING THE GROUND. FRONT WINDSHIELD BROKEN OUT OF A TRUCK. 0.24 INCHES OF RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 3.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2011-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 874 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2011-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
874 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1766 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WUUS55 KTFX 071532
SVRTFX
MTC027-071615-
/O.NEW.KTFX.SV.W.0020.110707T1532Z-110707T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
932 AM MDT THU JUL 7 2011

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME EAST CENTRAL FERGUS COUNTY IN CENTRAL MONTANA...

* UNTIL 1015 AM MDT

* AT 928 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 19 MILES NORTH OF TIEGEN...MOVING EAST AT 35
  MPH.

* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN OVER RURAL AREAS OF
  EXTREME EAST CENTRAL FERGUS COUNTY.

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4730 10834 4730 10855 4727 10858 4727 10859
      4737 10865 4752 10831 4751 10830 4732 10830
TIME...MOT...LOC 1532Z 250DEG 29KT 4732 10847

$$

NL
2 follow-up statements
015 
WWUS55 KTFX 071548
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
948 AM MDT THU JUL 7 2011

MTC027-071615-
/O.CON.KTFX.SV.W.0020.000000T0000Z-110707T1615Z/
FERGUS MT-
948 AM MDT THU JUL 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM MDT
FOR EXTREME EAST CENTRAL FERGUS COUNTY...

AT 943 AM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 
OVER EXTREME EAST CENTRAL FERGUS COUNTY...OR 24 MILES NORTH OF 
WINNETT...MOVING EAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4730 10834 4731 10844 4744 10844 4751 10830
      4732 10830
TIME...MOT...LOC 1548Z 250DEG 29KT 4736 10829

$$

NL
905 
WWUS55 KTFX 071602
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1002 AM MDT THU JUL 7 2011

MTC027-071612-
/O.CAN.KTFX.SV.W.0020.000000T0000Z-110707T1615Z/
FERGUS MT-
1002 AM MDT THU JUL 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL FERGUS
COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...THUS THE
WARNING HAS BEEN CANCELLED.

LAT...LON 4730 10834 4731 10844 4744 10844 4751 10830
      4732 10830
TIME...MOT...LOC 1602Z 250DEG 29KT 4740 10813

$$

NL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:10 AM MDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jul 7, 6:10 AM MDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
610 AM MDT THU JUL 7 2011

...UPDATE TO AVIATION...

.DISCUSSION...

TODAY THROUGH SATURDAY...AN UPPER LEVEL HIGH PRESSURE RIDGE WILL
REMAIN OVER THE ZONES TODAY.  TO THE WEST...THE NEXT LOW PRESSURE
TROF WILL APPROACH THE WEST COAST BY LATE AFTERNOON. WEAK
INSTABILITY WILL DEVELOP ACROSS THE SOUTHWEST ZONES AGAIN TODAY.
STRONGER INSTABILITY WILL DEVELOP OVER THE NORTHEAST ZONES...HOWEVER
MOISTURE WILL BE LACKING IN THAT AREA AND CONVECTION WILL BE
DIFFICULT...AND MOST ACTIVITY WILL BE RESTRICTED TO THE SOUTHWEST
ZONES AND PERHAPS UP TO LWT. A SHORTWAVE WILL MOVE THROUGH THE
SOUTHWEST AND ENHANCE THE EVENING CHANCE OF THUNDERSTORMS...AND A
COLD FRONT ASSOCIATED WITH THE APPROACHING TROF TO THE WEST WILL
MOVE THROUGH THE AREA LATER THURSDAY NIGHT. THE UPPER LEVEL TROF
WILL BE OVER THE PACIFIC NORTHWEST BY FRIDAY MORNING AND OVER THE
ROCKIES FRIDAY AFTERNOON. STRONG WINDS WILL DEVELOP BEHIND THE COLD
FRONT PASSAGE. DURING THE DAY...THE COMBINATION OF STRONG MID LEVEL
WINDS AND AFTERNOON HEATING WILL CONTINUE THE STRONG...GUSTY WINDS
AT THE SURFACE ACROSS THE NORTHERN ROCKIES AND PLAINS. STRONGEST
WINDS SHOULD BE OVER THE ROCKIES BUT AT THIS TIME WIDESPREAD WINDS
MEETING WARNING CRITERIA DO NOT SEEM LIKELY...BUT THIS WILL HAVE TO
BE WATCHED. COOLER TEMPS WILL MOVE INTO THE AREA FRIDAY AND SATURDAY
AS THE TROF AND COLD FRONT MOVE EAST. TEMPS WILL BE WELL ABOVE
NORMALS TODAY AND DROP TO NEAR OR BELOW NORMALS FRIDAY AND SATURDAY.
ZELZER

SATURDAY NIGHT THROUGH THURSDAY NIGHT...MEDIUM RANGE MODELS ARE
GENERALLY IN GOOD AGREEMENT...BUT THERE ARE SOME DIFFERENCES TOWARD
THE END OF THE PERIOD. AS THE PACIFIC WEATHER SYSTEM EXITS THE AREA
SATURDAY NIGHT...THE RESULTING FLOW ALOFT WILL TRANSLATE DOWN TO
WESTERLY DOWNSLOPE WINDS AT THE SURFACE FOR SLIGHTLY ABOVE NORMAL
LOW TEMPERATURES AND LITTLE CHANCE FOR PRECIPITATION. A WEAK UPPER
LEVEL RIDGE OF HIGH PRESSURE WILL THEN DEVELOP OVER THE TFX CWA ON
SUNDAY...WHICH WILL ALLOW TEMPERATURES TO WARM CLOSER TO NORMAL. A
LITTLE MONSOONAL MOISTURE WILL BE DRAWN INTO THE SOUTHERN HALF OF
THE AREA AS WELL...FOR A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
THERE. ANOTHER UPPER LEVEL LOW PRESSURE TROUGH WILL THEN DEEPEN OFF
THE PACIFIC NORTHWEST COAST AND GRADUALLY MOVE ONSHORE SUNDAY NIGHT
THROUGH TUESDAY. THIS WILL SET UP AN INCREASINGLY MOIST AND UNSTABLE
SOUTHWESTERLY FLOW ALOFT OVER THE AREA. TEMPERATURES WILL ALSO WARM
TO ABOUT 5-10 DEGREES ABOVE NORMAL DURING THIS TIME...AS AN INVERTED
THERMAL SURFACE TROUGH ALSO DEVELOPS OVER THE AREA. THE MOIST AND
UNSTABLE FLOW WILL COMBINE WITH THE FOCUSING MECHANISM OF THE
SURFACE TROUGH FOR AN INCREASING CHANCE OF SHOWERS AND
THUNDERSTORMS. THE MODELS BEGIN TO DIFFER AT THIS POINT. THE GFS
KEEPS THE UPPER TROUGH IN PLACE OVER THE PACIFIC NORTHWEST TUESDAY
NIGHT INTO WEDNESDAY...WHILE THE GEM/ECMWF LIFT THE UPPER LEVEL LOW
PRESSURE CENTER NORTHEAST INTO CANADA. BY LIFTING THE LOW OUT OF THE
AREA...THE GEM/ECMWF BRING A QUICK SHOT OF SHOWERS/THUNDERSTORMS TO
THE AREA TUESDAY NIGHT...BUT RAPIDLY DECREASE THE ACTIVITY IN THE
WAKE OF THE FEATURE ON WEDNESDAY. ON THE OTHER HAND...THE GFS KEEPS
A GOOD CHANCE OF SHOWERS/THUNDERSTORMS AROUND INTO AT LEAST THURSDAY
WITH THE SOUTHWESTERLY FLOW ALOFT STILL IN PLACE. WITH THIS
DISCREPANCY...HAVE DECIDED TO KEEP THE GOOD CHANCE OF
SHOWER/THUNDERSTORM ACTIVITY IN PLACE THROUGH THE END OF THE PERIOD
AND SEE WHAT FUTURE MODEL RUNS SHOW. AS THE UPPER TROUGH SHIFTS
EAST...THE THERMAL SURFACE TROUGH WILL ALSO SLOWLY SHIFT EAST...FOR
VERY GRADUALLY COOLING TEMPERATURES THROUGH THE END OF THE PERIOD.
COULSTON

&&

.AVIATION...
UPDATED 1210Z.
VFR CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE AREA THROUGH AT
LEAST 12Z FRIDAY...UNLESS SPECIFIED BELOW. AN UPPER LEVEL RIDGE OF
HIGH PRESSURE WILL KEEP THE AREA MOSTLY CLEAR WITH LIGHT WINDS FOR
MOST OF TODAY. AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE INTO
THE PACIFIC NORTHWEST AFTER 21Z...SHIFTING THE FLOW ALOFT TO A MORE
MOIST AND UNSTABLE SOUTHWESTERLY FLOW. THIS WILL LIKELY TRIGGER
ISOLATED THUNDERSTORMS OVER THE MOUNTAIN AREAS. THE THUNDERSTORM
ACTIVITY WILL INCREASE MORESO AND SPREAD EAST ACROSS THE AREA AFTER
00Z AS THE COLD FRONT ASSOCIATED WITH THE UPPER TROUGH MOVES INTO
WESTERN MONTANA. THE MAIN THREAT FROM THESE STORMS WILL BE GUSTY
WINDS...BUT BETTER LOW LEVEL MOISTURE IN THE EAST (KHVR KLWT) WILL
CAUSE SOME OF THE STORMS THERE TO HAVE BRIEF HEAVY RAINFALL (CAUSING
MVFR CONDITIONS) AND POSSIBLY HAIL. AS THE COLD FRONT MOVES THROUGH
THE AREA OVERNIGHT...SURFACE WINDS WILL BECOME MORE BREEZY OUT OF
THE WEST IN THE WAKE OF THE FRONT WITH DECREASING CLOUDS AND
SHOWER/THUNDERSTORM ACTIVITY.  COULSTON

&&

.HYDROLOGY...
TEMPERATURES WILL CONTINUE TO WARM THURSDAY WHICH WILL INCREASE
SNOWMELT RATES OUT OF THE MOUNTAINS. RESERVOIRS ACROSS THE AREA
ALSO REMAIN NEAR CAPACITY WITH UNUSUALLY HIGH OUTFLOWS. IT IS
POSSIBLE THAT THE AMOUNTS OF WATER RELEASED COULD INCREASE TO
HANDLE THE INCREASED SNOWMELT...WHICH WOULD TRANSLATE TO INCREASES
IN WATER LEVELS ON DOWNSTREAM WATERWAYS. MANY RIVERS AND STREAMS
ARE RUNNING HIGH AND ANY ADDITIONAL WATER TO THEM COULD CAUSE THEM
TO BECOME BANKFULL OR EVEN GO OUT OF THEIR BANKS.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  91  56  78  45 /  10  20  10  10
CTB  88  54  71  45 /   0  20  10  10
HLN  92  57  79  47 /  20  40  10  10
BZN  89  52  85  44 /  20  40  20  10
WEY  81  41  73  36 /  30  30  40  30
DLN  84  52  81  43 /  30  40  10  10
HVR  92  57  81  47 /   0  40  10  10
LWT  85  55  79  44 /  20  30  30  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
FLOOD HIGHLIGHTS REMAIN IN EFFECT FOR PORTIONS OF THE AREA UNTIL
FURTHER NOTICE.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 7, 4:02 AM MDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
402 AM MDT THU JUL 7 2011

MTZ012-015-055-081130-
CASCADE-MADISON-GALLATIN-
402 AM MDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOOD HIGHLIGHTS REMAIN IN EFFECT ACROSS PORTIONS OF THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FLOOD HIGHLIGHTS WILL REMAIN IN EFFECT ACROSS PORTIONS OF THE
REGION UNTIL FURTHER NOTICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008>011-013-014-044>054-081130-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
402 AM MDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 7, 7:47 AM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
747 AM MDT THU JUL 7 2011

MTZ051-071430-
FERGUS MT-
747 AM MDT THU JUL 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FERGUS COUNTY UNTIL 830
AM MDT...

AT 744 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF JUDITH GAP...OR 19 MILES
SOUTHWEST OF LEWISTOWN...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   FORESTGROVE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4670 10969 4687 10978 4710 10903 4679 10890
TIME...MOT...LOC 1347Z 250DEG 29KT 4682 10957

NL
Local storm report, Jul 7, 8:32 AM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
832 AM MDT THU JUL 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     HAIL             7 W FORESTGROVE         47.01N 109.23W
07/07/2011  E0.50 INCH       FERGUS             MT   TRAINED SPOTTER

            HAIL QUARTER TO HALF INCH IN DIAMETER AND HEAVY RAIN.

&&

NJL
Special weather statement, Jul 7, 8:47 AM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
847 AM MDT THU JUL 7 2011

MTZ051-071530-
FERGUS MT-
847 AM MDT THU JUL 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FERGUS COUNTY UNTIL
930 AM MDT...

AT 844 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST
OF GRASS RANGE TO 23 MILES SOUTHWEST OF GRASS RANGE...AND MOVING EAST
AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
   GRASS RANGE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4730 10855 4726 10860 4726 10871 4719 10870
      4717 10873 4711 10873 4710 10860 4675 10861
      4674 10863 4674 10913 4721 10918 4741 10831
      4731 10831
TIME...MOT...LOC 1447Z 277DEG 29KT 4711 10902 4673 10898

NL

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:47 AM MDTSpecial Weather StatementTFXFergus43 min
Jul 7, 8:47 AM MDTSpecial Weather StatementTFXPetroleum43 min
Jul 7, 11:59 AM MDTSpecial Weather StatementTFXJudith Basin46 min
Jul 7, 12:39 PM MDTSpecial Weather StatementTFXWheatland51 min
Jul 7, 1:33 PM MDTSpecial Weather StatementTFXFergus72 min
Jul 7, 1:53 PM MDTSevere Thunderstorm WarningTFXFergus41 min
Jul 7, 2:39 PM MDTSpecial Weather StatementTFXWheatland51 min
Jul 7, 2:56 PM MDTFlash Flood WarningTFXFergus, Judith Basin3 hr
Jul 7, 2:57 PM MDTHigh Wind WarningTFX36 hr
Jul 7, 3:51 PM MDTSpecial Weather StatementTFXBlaine54 min
Jul 7, 5:11 PM MDTAreal Flood WarningTFXMadison35 min
Jul 7, 5:37 PM MDTSpecial Weather StatementTFXBlaine53 min

Nearby

Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.